# SDR ASAA2023092745560

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRRISUIB AT KAV "E" AFT OUTBD MOUNT FLOOR SUPPORT. (CIRCLED IN RED). GROUNDED - YES. REMOVED CORROSION.ORIGINAL THICKNESS 0.205 IAW BAC DWG 147A5660 REV-.REMAINING THICKNESS 0.130,REMOVED 0.075OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1.REMOVED FLOOR SUPPORT/ INTERCOSTAL IAW B737-900ER SRM 51-40-02.DRILLED TO FIT NEW FLOOR SUPPORT/ INTERCOSTAL IAW B737-900ER SRM 51-40-05 AND BAC DWG 147A5650 REV-.INSTALLED NEW FLOOR SUPPORT/ INTERCOSTAL IAW B737-900ER SRM 51-40-02 AND BAC DWG 147A5650 REV -.
